10 Publications

Mark all

[10]
2016 | Journal Article | IST-REx-ID: 1617   OA
F. Pausinger and S. Steinerberger, “On the discrepancy of jittered sampling,” Journal of Complexity, vol. 33, pp. 199–216, 2016.
View | DOI | Download (ext.)
 
[9]
2016 | Journal Article | IST-REx-ID: 1662   OA
H. Edelsbrunner and F. Pausinger, “Approximation and convergence of the intrinsic volume,” Advances in Mathematics, vol. 287, pp. 674–703, 2016.
View | Files available | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1938
F. Pausinger and S. Steinerberger, “On the distribution of local extrema in quantum chaos,” Physics Letters, Section A, vol. 379, no. 6, pp. 535–541, 2015.
View | DOI
 
[7]
2015 | Thesis | IST-REx-ID: 1399
F. Pausinger, On the approximation of intrinsic volumes. IST Austria, 2015.
View | Files available
 
[6]
2015 | Journal Article | IST-REx-ID: 1792
F. Pausinger and A. Svane, “A Koksma-Hlawka inequality for general discrepancy systems,” Journal of Complexity, vol. 31, no. 6, pp. 773–797, 2015.
View | Files available | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 2255
H. Edelsbrunner and F. Pausinger, “Stable length estimates of tube-like shapes,” Journal of Mathematical Imaging and Vision, vol. 50, no. 1, pp. 164–177, 2014.
View | Files available | DOI
 
[4]
2013 | Journal Article | IST-REx-ID: 2304
F. Pausinger, “Van der Corput sequences and linear permutations,” Electronic Notes in Discrete Mathematics, vol. 43, pp. 43–50, 2013.
View | DOI
 
[3]
2013 | Conference Paper | IST-REx-ID: 2843
H. Edelsbrunner and F. Pausinger, “Stable length estimates of tube-like shapes,” in 17th IAPR International Conference on Discrete Geometry for Computer Imagery, Seville, Spain, 2013, vol. 7749, pp. XV–XIX.
View | Files available | DOI
 
[2]
2012 | Journal Article | IST-REx-ID: 2904   OA
F. Pausinger, “Weak multipliers for generalized van der Corput sequences,” Journal de Theorie des Nombres des Bordeaux, vol. 24, no. 3, pp. 729–749, 2012.
View | DOI | Download (ext.)
 
[1]
2012 | Journal Article | IST-REx-ID: 6588   OA
F. Pausinger, “Elementary solutions of the bernstein problem on two intervals,” Journal of Mathematical Physics, Analysis, Geometry, vol. 8, no. 1, pp. 63–78, 2012.
View | Download (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

10 Publications

Mark all

[10]
2016 | Journal Article | IST-REx-ID: 1617   OA
F. Pausinger and S. Steinerberger, “On the discrepancy of jittered sampling,” Journal of Complexity, vol. 33, pp. 199–216, 2016.
View | DOI | Download (ext.)
 
[9]
2016 | Journal Article | IST-REx-ID: 1662   OA
H. Edelsbrunner and F. Pausinger, “Approximation and convergence of the intrinsic volume,” Advances in Mathematics, vol. 287, pp. 674–703, 2016.
View | Files available | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1938
F. Pausinger and S. Steinerberger, “On the distribution of local extrema in quantum chaos,” Physics Letters, Section A, vol. 379, no. 6, pp. 535–541, 2015.
View | DOI
 
[7]
2015 | Thesis | IST-REx-ID: 1399
F. Pausinger, On the approximation of intrinsic volumes. IST Austria, 2015.
View | Files available
 
[6]
2015 | Journal Article | IST-REx-ID: 1792
F. Pausinger and A. Svane, “A Koksma-Hlawka inequality for general discrepancy systems,” Journal of Complexity, vol. 31, no. 6, pp. 773–797, 2015.
View | Files available | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 2255
H. Edelsbrunner and F. Pausinger, “Stable length estimates of tube-like shapes,” Journal of Mathematical Imaging and Vision, vol. 50, no. 1, pp. 164–177, 2014.
View | Files available | DOI
 
[4]
2013 | Journal Article | IST-REx-ID: 2304
F. Pausinger, “Van der Corput sequences and linear permutations,” Electronic Notes in Discrete Mathematics, vol. 43, pp. 43–50, 2013.
View | DOI
 
[3]
2013 | Conference Paper | IST-REx-ID: 2843
H. Edelsbrunner and F. Pausinger, “Stable length estimates of tube-like shapes,” in 17th IAPR International Conference on Discrete Geometry for Computer Imagery, Seville, Spain, 2013, vol. 7749, pp. XV–XIX.
View | Files available | DOI
 
[2]
2012 | Journal Article | IST-REx-ID: 2904   OA
F. Pausinger, “Weak multipliers for generalized van der Corput sequences,” Journal de Theorie des Nombres des Bordeaux, vol. 24, no. 3, pp. 729–749, 2012.
View | DOI | Download (ext.)
 
[1]
2012 | Journal Article | IST-REx-ID: 6588   OA
F. Pausinger, “Elementary solutions of the bernstein problem on two intervals,” Journal of Mathematical Physics, Analysis, Geometry, vol. 8, no. 1, pp. 63–78, 2012.
View | Download (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed